# SDR SIMA20130103004

- Difficulty date: January 3, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 21,399 hours, 18,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT HAND OVER WING EXT EMERGENCY LIGHT INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESEATED THE RIGHT HAND EXTERNAL OVERWING EMERGENCY LAMP IAW EMB145 AMM 33-50-10. THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
